MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) INSYTE-W WINGED GN 18GA X 1.88IN; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) INSYTE-W WINGED GN 18GA X 1.88IN; INTRAVASCULAR CATHETER
Model Number 381347
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that insyte-w winged gn 18ga x 1.88in had incorrect label information.This occurred on 100 occasions.The following information was provided by the initial reporter: two boxes (100 needles) needles were given to (b)(6) on (b)(6) 2020.The feedback boxes were stamped as follows during inspection.The hospital refused to accept them.
 
Event or Problem Description
It was reported that insyte-w winged gn 18ga x 1.88in had incorrect label information.This occurred on 100 occasions.The following information was provided by the initial reporter: two boxes (100 needles) needles were given to (b)(6) hospital on october 20.The feedback boxes were stamped as follows during inspection.The hospital refused to accept them.
 
Additional Manufacturer Narrative
H6: investigation summary.One photo was received by manufacturing plant for evaluation.From the photo, a red stamp stain was observed.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.The photos were sent to (b)(4) for investigation.The (b)(4) investigated this issue and found: 1.(b)(4) does not have the business of stamping on products, and (b)(4) doesn't have any stamp like customer feedback.2.(b)(4) didn't received any complaint about this red stamp from other customers.3.We checked this stamp carefully and found there was chinese city name "(b)(6) " and area code of (b)(6).4.For sku381347 lot 9238469, we only sold this batch to this complaint dealer, no other dealer in (b)(6).No record of foc for this batch shipped to (b)(6).5.For this batch, there is not any record of return, so it can't be stamped by other dealer and reshipped by (b)(4).6.For this batch, we have 300ea stock in (b)(4) and there is no seal on the shelf pack.Therefore, the red stamp was out of bd's responsibility.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.H3 other text : see h.10.

Brand Name
INSYTE-W WINGED GN 18GA X 1.88IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10892436
Report Number8041187-2020-00774
Device Sequence Number2895961
Product Code FOZ
UDI-Device Identifier30382903813477
UDI-Public30382903813477
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2024
Device Model Number381347
Device Catalogue Number381347
Device Lot Number9238469
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1